RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematical notes of NEFU, 2017, Volume 24, Issue 2, Pages 3–12 (Mi svfu177)  

Mathematics

About the structure of five-dimensional complexes of two-dimensional planes in projective space $P^5$ with a single developable surface

I. V. Bubyakin

M. K. Ammosov North-Eastern Federal University, Institute of mathematics and Informatics, 48 Kulakovsky Street, Yakutsk 677891, Russia

Abstract: This article focuses on projective differential geometry of submanifolds of $2$-dimensional planes manifolds $G(2, 5)$ in projective space $P^5$ containing single developable surface. To study such submanifolds we use the Grassmann mapping of manifold $G(2, 5)$ of $2$-dimensional planes in projective space $P^5$ to $9$-dimensional algebraic manifold $\Omega (2, 5)$ of space $P^19$. This mapping combined with the method of external Cartan's forms and moving frame method made possible to determine the structure of considered manifolds.

Keywords: Grassmann manifold, complexes of multidimensional planes, Grassmann mapping, Segre manifold.

DOI: https://doi.org/10.25587/SVFU.2017.2.9242

Full text: PDF file (254 kB)
References: PDF file   HTML file

UDC: 514.755
Received: 28.02.2017

Citation: I. V. Bubyakin, “About the structure of five-dimensional complexes of two-dimensional planes in projective space $P^5$ with a single developable surface”, Mathematical notes of NEFU, 24:2 (2017), 3–12

Citation in format AMSBIB
\Bibitem{Bub17}
\by I.~V.~Bubyakin
\paper About the structure of five-dimensional complexes of two-dimensional planes in projective space $P^5$ with a single developable surface
\jour Mathematical notes of NEFU
\yr 2017
\vol 24
\issue 2
\pages 3--12
\mathnet{http://mi.mathnet.ru/svfu177}
\crossref{https://doi.org/10.25587/SVFU.2017.2.9242}
\elib{http://elibrary.ru/item.asp?id=32371882}


Linking options:
  • http://mi.mathnet.ru/eng/svfu177
  • http://mi.mathnet.ru/eng/svfu/v24/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Mathematical notes of NEFU
    Number of views:
    This page:66
    Full text:22
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020